# SDR 2006UALA00584

- Difficulty date: March 24, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N930UA
- Make and model: Boeing 737522
- Aircraft serial: 26655
- Aircraft time: 37,538 hours, 27,511 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 452
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT SURROUND AFT FRAME STA 452.4 HAS CRACK IN WEB AT UPPER IB CORNER OF LOWER STOP STR 24R.  REMOVED AND REPLACED FRAME REF SRM 51-40-02 AND BACO DWG 65-20723.
